# SDR IPXA2016032301118

- Difficulty date: March 14, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 95,507 hours, 16,073 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 65B02777602606
- Condition: Cracked
- Location: Bs 2645-2658
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, CRACK, FOUND LT FUSELAGE SKIN CRACK AT BETWEEN BS 2645 TO BS 2658, BETWEEN STR 9L TO 11L.  REPAIR IAW SRID:3-3465201587 WITH APPROVED 8100-9 FORM, DATED 21MAR2016 AND EO NR B767-5330-60276-A.
